Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Mar 29, 2016, 8:26 PM CDT for McPherson County, Nebraska. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2016, 8:26 PM CDT (01:26 UTC)
- Expired
- Mar 29, 2016, 8:54 PM CDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County McPherson County, NE
The radar
The North Platte radar (KLNX), 66 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 8:26 PM CDT | HAIL 0.5 | 19 W Tryon, NE | DIME SIZE HAIL COVER THE GROUND...HAIL HAS ACCUMULATED UP TO ONE INCH |
| Mar 29, 8:30 PM CDT | HAIL 0.5 | 24 Wsw Tryon, NE | HAIL COVERS THE GROUND |
| Mar 29, 8:37 PM CDT | HAIL 0.25 | 17 W Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
685
WUUS53 KLBF 300126
SVRLBF
NEC117-300215-
/O.NEW.KLBF.SV.W.0006.160330T0126Z-160330T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 PM CDT TUE MAR 29 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES WEST OF TRYON TO 17 MILES NORTHEAST OF
KEYSTONE...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SAND BEACH LAKE...SCHNICK LAKE...DIAMOND BAR LAKE...FLATTS AND BIG
LAMUNYON FLATS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 203.
HIGHWAY 97 BETWEEN MILE MARKERS 32 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0126Z 236DEG 13KT 4159 10131 4143 10140
HAIL...1.00IN
WIND...<50MPH
$$
CDC2 follow-up statements
427
WWUS53 KLBF 300145
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT TUE MAR 29 2016
NEC117-300215-
/O.CON.KLBF.SV.W.0006.000000T0000Z-160330T0215Z/
MCPHERSON NE-
845 PM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN MCPHERSON COUNTY...
AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
TRYON...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 203.
HIGHWAY 97 BETWEEN MILE MARKERS 32 AND 44.
LOCATIONS IMPACTED INCLUDE...
SAND BEACH LAKE...SCHNICK LAKE...DIAMOND BAR LAKE...FLATTS AND BIG
LAMUNYON FLATS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0145Z 239DEG 17KT 4155 10123
HAIL...1.00IN
WIND...<50MPH
$$
CDC635
WWUS53 KLBF 300154
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT TUE MAR 29 2016
NEC117-300204-
/O.CAN.KLBF.SV.W.0006.000000T0000Z-160330T0215Z/
MCPHERSON NE-
854 PM CDT TUE MAR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MCPHERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4165 10139 4172 10133 4174 10098 4174 10090
4142 10099 4140 10140 4153 10141
TIME...MOT...LOC 0151Z 236DEG 13KT 4157 10119
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 7:44 PM CDT, 42 minutes earlier.
Area forecast discussion, Mar 29, 7:44 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT TUE MAR 29 2016 .SYNOPSIS... ISSUED AT 322 PM CDT TUE MAR 29 2016 H5 ANALYSIS THIS MORNING HAS A CLOSED LOW ALONG THE UTAH AND NEVADA BORDER. 100 METER HT FALLS WERE NOTED ACROSS SRN CALIFORNIA INTO NRN AZ AND A 90 KT H5 JET STREAK EXTENDED FROM SAN DIEGO...TO FLAGSTAFF AZ. UPSTREAM OF THE LOW...RIDGING WAS PRESENT FROM THE OZARKS NWD INTO NRN MINNESOTA...WHILE A TROUGH OF LOW PRESSURE WAS PRESENT OVER THE CANADIAN MARITIMES AND NEW ENGLAND. CLOSER TO WESTERN AND NORTH CENTRAL NEBRASKA...A WEAK SHORTWAVE WAS NOTED OVER SWRN NEBRASKA. THIS ALONG WITH SOME ELEVATED WARM AIR ADVECTION...LED TO THUNDERSTORMS EARLIER THIS MORNING ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY HAS SINCE PUSHED EAST OF THE AREA. IN ITS WAKE...ABUNDANT HIGH LEVEL CLOUDS CONTINUE TO STREAM INTO THE AREA FROM THE SOUTHWEST. AT THE SURFACE...LOW PRESSURE WAS PRESENT OVER EASTERN COLORADO WITH AN INVERTED SURFACE TROUGH EXTENDING NWD INTO THE CENTRAL PANHANDLE OF NEBRASKA. EAST OF THIS LOW AND INVERTED SURFACE TROUGH...WINDS WERE FROM THE SOUTH OR SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND GUSTY. LOW LEVEL MOISTURE CONTINUES TO STREAM INTO SOUTHWESTERN NEBRASKA THIS AFTERNOON AS DEW POINTS ARE NOW IN THE LOWER 40S ACROSS SWRN NEBRASKA. TEMPERATURES AS OF 3 PM CDT RANGED FROM 54 AT ONEILL TO 65 AT NORTH PLATTE AND IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 322 PM CDT TUE MAR 29 2016 TONIGHT AND WEDNESDAY...IN THE TONIGHT PERIOD...THE MAIN CHALLENGE IS PRECIPITATION AND THUNDERSTORM CHANCES FOR MAINLY WESTERN PORTIONS OF THE FORECAST AREA. LATER THIS AFTERNOON THROUGH EARLY EVENING...THE LATEST NAM12...GFS AND HRRR SOLNS INITIATE CONVECTION ALONG THE NEBR/CO BORDER AROUND 23Z THIS EVENING...LIFTING THIS NORTH NORTHEAST INTO THE WESTERN SANDHILLS AND NWRN NEBRASKA THIS EVENING. GOOD DEEP LAYER SHEAR IS NOTED TONIGHT WITH 40 TO 60 KTS NOTED. HOWEVER MEAGER CAPES OF 500 TO 1000 J/KG EXIST...SO THE SEVERE THREAT SHOULD BE FAIRLY MARGINAL THIS EVENING. HOWEVER CANNOT RULE OUT A STRONG STORM OR TWO GIVEN THE STRONG APPROACHING LOW AND DYNAMICS ALOFT. WILL CONTINUE TO MENTION A STRONG TS THREAT GENERALLY WEST OF A NORTH PLATTE TO VALENTINE LINE. OVERNIGHT...MORE WIDESPREAD PCPN WILL DEVELOP OVER NORTHERN AND NORTHWESTERN PORTIONS OF THE FORECAST AREA. THIS IS IN THE VICINITY OF A H7 FRONT WHICH IS ANCHORED ALONG THE SD/NEBR BORDER. ELEVATED INSTABILITY CONTINUES OVERNIGHT AS WELL ACROSS THE ENTIRE FORECAST AREA AS H800 LI/S REMAIN NEGATIVE ACROSS THE NRN 2/3RDS OF THE FORECAST AREA. WITH THIS IN MIND...I KEPT IN A MENTION OF THUNDER FROM THE INHERITED FCST. SHIFTING INTO WEDNESDAY...RAIN WILL CONTINUE ACROSS NORTHERN NEBRASKA DURING THE EARLY MORNING HOURS. AS THE H5 LOW TRACKS OUT OF THE PANHANDLE INTO WEST CENTRAL NEBRASKA WEDS AM...AIR WILL COOL DOWN ENOUGH TO SUPPORT SNOW IN THE NORTHWESTERN CWA DURING THE LATE MORNING HOURS. A NICE AREA OF DEFORMATION PRECIPITATION WILL DEVELOP WEDS ON THE NORTHERN PERIPHERY OF THE LOW AS IT TRACKS FROM WESTERN NEBRASKA INTO EASTERN NEBRASKA. AS THIS FEATURE TRACKS EAST..IT OPENS UP AS IT INCREASES ITS FORWARD SPEED ACROSS CENTRAL AND EASTERN NEBRASKA. THIS WILL MAKE FOR A FAIRLY TIGHT WINDOW FOR CONDS FAVORABLE FOR SNOW. THIS WINDOW HAS BECOME SMALLER WITH THIS MORNINGS MODEL RUNS AS H85 TEMPS ARE NOW RUNNING 1-2C WARMER COMPARED TO YESTERDAY/S RUNS. THAT BEING SAID...WITH THE CURRENT TEMPERATURE PROFILE IN THE NORTHWEST...WE ARE LOOKING AT A 3-6 HR WINDOW WHICH IS FAVORABLE FOR SNOW. ATTM THAT IS APPROXIMATELY FROM 15 TO 21Z WEDS. WITH THIS IN MIND...CUT BACK SNOW ACCUMS IN THE NORTHWEST AND NOW HAVE 3 TO 5 INCHES IN SHERIDAN AND NORTHWESTERN CHERRY COUNTIES. WILL HOIST A WINTER WEATHER ADVISORY FOR WEDS AND CANCEL THE WINTER STORM WATCH WITH THE AFTERNOON PACKAGE. FURTHER EAST...THE THREAT FOR SEVERE STORMS IS STILL EXPECTED TO BE EAST OF THE FORECAST AREA WEDS AFTN AND EVE AS THE MODELS CONTINUE TO FORCE THE DRYLINE THROUGH THE FORECAST AREA WEDS AM. THE ONLY AREA OF CONCERN FOR A STRONG STORM MAY LIE IN THE FAR NERN CWA WHICH MAY END UP INVOF OF A WARM FRONT WEDS AFTN. THIS IS MORE FAVORED WITH THE GFS SOLN AS THE NAM12 HAS THIS FRONT SE OF THE AREA BY 21Z. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 322 PM CDT TUE MAR 29 2016 00Z THURSDAY AND BEYOND. THE UPPER LEVEL TROUGH WILL CONTINUE TO SWING THROUGH THE CWA LATE WEDNESDAY AFTERNOON...WITH THE TROUGH AXIS EAST OF THE FORECAST AREA BY 06Z THURSDAY. Q-VECTOR DIVERGENCE AND RESULTANT FRONTOLYSIS WILL BE UNDERWAY SHORTLY AFTER 00Z...WITH MOST LOCATIONS SEEING A MARKED DECREASE IN INTENSITY WELL BEFORE 06Z. THE DECREASE IN QPF HOWEVER WILL BE SHORT-LIVED AS THE NEXT SHORTWAVE AND ULJ DIVE SOUTH FROM WEST CENTRAL CANADA. THE TROPOSPHERE IS SHOWN TO BE SUFFICIENTLY SATURATED FOR AN ADDITIONAL ROUND OF QPF BEGINNING LATE MORNING ON THURSDAY. THE HEAVIEST QPF IS SHOWN ACROSS NORTHEASTERN AND NORTH CENTRAL PORTIONS OF THE FORECAST AREA WHERE OMEGA IS MAXIMIZED DURING THE EARLY AFTERNOON THURSDAY. TEMPERATURES SUPPORT RAIN OVER SNOW...BUT WILL CONTINUE A RAIN/SNOW MIX BEFORE 18Z AND AFTER 00Z AS TEMPERATURES WILL COOL WITH THE DIURNAL TREND. ANY ACCUMULATIONS OF SNOW WILL BE LIGHT. DUE TO RAPID COOLING ALOFT WITH THE SYSTEM...WEAK ELEVATED INSTABILITY IS SHOWN IN THE VARIOUS SOLUTIONS...THUS SHOWERS ARE PREFERRED...BUT A RUMBLE OR TWO OF THUNDER CANNOT BE RULED OUT. THE CLIPPER LIKE SYSTEM RAPIDLY ADVANCES EAST THURSDAY NIGHT INTO FRIDAY WITH QPF ENDING FROM NORTHWEST TO SOUTHEAST. BEYOND EARLY FRIDAY MORNING THE FORECAST TURNS DRY WITH A STARK WARMING TREND. THIS IS DUE TO THE DEVELOPMENT OF AMPLIFIED RIDGE OVER THE WESTERN STATES. THE RIDGE WILL EVENTUALLY BREAK DOWN AT DAY 7 OR BEYOND...THE BREAKDOWN WILL NEED TO BE MONITORED FOR POTENTIAL FIRE WX CONCERNS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 744 PM CDT TUE MAR 29 2016 THE THUNDERSTORM COMPLEX ACROSS WRN NEB LIFTS NORTHEAST THIS EVENING AND EXITS THE FCST AREA 04Z-06Z. MVFR CIGS SHOULD DEVELOP IN THE WAKE OF THIS DISTURBANCE AND LAST ALL OF WEDNESDAY IN SOME AREAS. A DRY SLOT OF VFR SHOULD LIFT INTO SWRN NEB TOWARD MORNING. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE FCST AREA BUT MAINLY ACROSS NWRN NEB. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY FOR NEZ004-094. && SYNOPSIS...BUTTLER SHORT TERM...BUTTLER LONG TERM...JACOBS AVIATION...CDC
Hazardous weather outlook, Mar 29, 3:53 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 PM CDT TUE MAR 29 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-301030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 353 PM CDT TUE MAR 29 2016 /253 PM MDT TUE MAR 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...A STRONG STORM IS POSSIBLE...ESPECIALLY THIS EVENING WEST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. HAIL AND GUSTY WINDS WILL BE THE MAIN THREATS. THUNDERSTORMS WILL BE POSSIBLE INTO THE OVERNIGHT HOURS MAINLY OVER NORTHERN NEBRASKA. THESE STORMS OVERNIGHT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM SYSTEM WILL TRACK ACROSS THE STATE WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS...RAIN AND WINTRY PRECIPITATION WILL BE POSSIBLE WITH THIS SYSTEM ALONG WITH STRONG WINDS. AS COLDER AIR MOVES IN WEDNESDAY MORNING INTO WEDNESDAY NIGHT...RAIN WILL CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. IN ADDITION TO BLUSTERY NORTHWEST WINDS...ACCUMULATING SNOW IS POSSIBLE GENERALLY WEST OF A LINE FROM BIG SPRINGS TO CODY. AT THIS TIME...ACCUMULATIONS OF 2 TO 6 INCHES ARE POSSIBLE...MAINLY OVER SHERIDAN AND FAR NORTHWESTERN CHERRY COUNTY. BEYOND WEDNESDAY NIGHT...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Mar 29, 7:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 8 N LEMOYNE 41.40N 101.80W
03/29/2016 E0.75 INCH ARTHUR NE PUBLIC
GROUND IS WHITE FROM HAIL. TIME ESTIMATED FROM RADAR
&&
SNIVELYLocal storm report, Mar 29, 8:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 6 NW MULLEN 42.10N 101.13W
03/29/2016 M1.00 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Mar 29, 8:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 13 E ARTHUR 41.57N 101.44W
03/29/2016 M0.25 INCH ARTHUR NE PUBLIC
HAIL COMPLETELY COVERED THE GROUND...LOOKED LIKE IT
SNOWED.
&&
MOLDANLocal storm report, Mar 29, 8:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 15 SE ARTHUR 41.42N 101.49W
03/29/2016 E1.00 INCH ARTHUR NE PUBLIC
HAIL COVERING THE GROUND
&&
SNIVELYLocal storm report, Mar 29, 8:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 11 N MULLEN 42.20N 101.04W
03/29/2016 E1.00 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Mar 29, 8:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT TUE MAR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL E ARTHUR 41.57N 101.69W
03/29/2016 E0.25 INCH ARTHUR NE PUBLIC
DIME SIZE HAIL COVERS THE GROUND
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:11 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith, Sheridan | 107 days |
| Mar 29, 7:38 PM CDT | Special Weather Statement | LBF | Hooker | 52 min |
| Mar 29, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Keith, Lincoln, McPherson | 108 days |
| Mar 29, 7:51 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Lincoln, McPherson | 108 days |
| Mar 29, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 23 min |
| Mar 29, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 27 min |
| Mar 29, 8:35 PM CDT | Special Weather Statement | LBF | Keith | 40 min |
| Mar 29, 8:36 PM CDT | Special Weather Statement | LBF | Deuel | 39 min |
| Mar 29, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Mar 29, 10:16 PM CDT | Special Weather Statement | LBF | McPherson | 44 min |
| Mar 29, 10:58 PM CDT | Special Weather Statement | LBF | Thomas | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.